# SDR AALA201708299006

- Difficulty date: August 11, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE AFT GALLEY CORNER FITTING AT STRINGER 23R AND FRAME 68.  REPLACED THE CORNER FITTING IAW SRM 51-72-11, AND DRAWING D53480505.
